Pretražite po imenu i prezimenu autora, mentora, urednika, prevoditelja

Napredna pretraga

Pregled bibliografske jedinice broj: 812409

Some measure theoretic aspects of Steffensen's and reversed Steffensen's inequality


Jakšetić, Julije; Pečarić, Josip; Ksenija Smoljak Kalamir
Some measure theoretic aspects of Steffensen's and reversed Steffensen's inequality // Journal of Mathematical Inequalities, 10 (2016), 2; 459-469 doi:10.7153/jmi-10-36 (međunarodna recenzija, članak, znanstveni)


CROSBI ID: 812409 Za ispravke kontaktirajte CROSBI podršku putem web obrasca

Naslov
Some measure theoretic aspects of Steffensen's and reversed Steffensen's inequality

Autori
Jakšetić, Julije ; Pečarić, Josip ; Ksenija Smoljak Kalamir

Izvornik
Journal of Mathematical Inequalities (1846-579X) 10 (2016), 2; 459-469

Vrsta, podvrsta i kategorija rada
Radovi u časopisima, članak, znanstveni

Ključne riječi
Steffensen’s inequality ; reversed Steffensen’s inequality ; measure theory

Sažetak
We find necessary and sufficient conditions for Steffensen’s and inverse Steffensen’s inequality in measure theoretic settings. We also explain natural transition from the Riemann integral in Steffensen’s inequality to an integral with measure.

Izvorni jezik
Engleski

Znanstvena područja
Matematika



POVEZANOST RADA


Projekti:
HRZZ-IP-2013-11-5435 - Nejednakosti i primjene (INEQUALITIES) (Pečarić, Josip, HRZZ - IP-2013-11) ( POIROT)

Ustanove:
Tekstilno-tehnološki fakultet, Zagreb,
Fakultet strojarstva i brodogradnje, Zagreb

Citiraj ovu publikaciju

Jakšetić, Julije; Pečarić, Josip; Ksenija Smoljak Kalamir
Some measure theoretic aspects of Steffensen's and reversed Steffensen's inequality // Journal of Mathematical Inequalities, 10 (2016), 2; 459-469 doi:10.7153/jmi-10-36 (međunarodna recenzija, članak, znanstveni)
Jakšetić, J., Pečarić, J. & Ksenija Smoljak Kalamir (2016) Some measure theoretic aspects of Steffensen's and reversed Steffensen's inequality. Journal of Mathematical Inequalities, 10 (2), 459-469 doi:10.7153/jmi-10-36.
@article{article, year = {2016}, pages = {459-469}, DOI = {10.7153/jmi-10-36}, keywords = {Steffensen’s inequality, reversed Steffensen’s inequality, measure theory}, journal = {Journal of Mathematical Inequalities}, doi = {10.7153/jmi-10-36}, volume = {10}, number = {2}, issn = {1846-579X}, title = {Some measure theoretic aspects of Steffensen's and reversed Steffensen's inequality}, keyword = {Steffensen’s inequality, reversed Steffensen’s inequality, measure theory} }
@article{article, year = {2016}, pages = {459-469}, DOI = {10.7153/jmi-10-36}, keywords = {Steffensen’s inequality, reversed Steffensen’s inequality, measure theory}, journal = {Journal of Mathematical Inequalities}, doi = {10.7153/jmi-10-36}, volume = {10}, number = {2}, issn = {1846-579X}, title = {Some measure theoretic aspects of Steffensen's and reversed Steffensen's inequality}, keyword = {Steffensen’s inequality, reversed Steffensen’s inequality, measure theory} }

Časopis indeksira:


  • Current Contents Connect (CCC)
  • Web of Science Core Collection (WoSCC)
    • Science Citation Index Expanded (SCI-EXP)
    • SCI-EXP, SSCI i/ili A&HCI
  • Scopus


Uključenost u ostale bibliografske baze podataka:


  • MathSciNet
  • Zentrallblatt für Mathematik/Mathematical Abstracts
  • Scopus
  • Referativnyi Zhurnal – Matematika


Citati





    Contrast
    Increase Font
    Decrease Font
    Dyslexic Font